Nonparametric Quantile Regression-Based Classifiers for Bankruptcy Forecasting
Version of Record online: 19 DEC 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Journal of Forecasting
Volume 33, Issue 2, pages 124–133, March 2014
How to Cite
Lorca, P., Landajo, M. and Andrés, J. D. (2014), Nonparametric Quantile Regression-Based Classifiers for Bankruptcy Forecasting. J. Forecast., 33: 124–133. doi: 10.1002/for.2280
- Issue online: 28 JAN 2014
- Version of Record online: 19 DEC 2013
- Manuscript Accepted: 31 JUL 2013
- Manuscript Revised: 6 MAR 2013
- Manuscript Received: 28 NOV 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!